# SDR SWAA2014052928451

- Difficulty date: May 4, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568694
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD Z STIFFENER CRACKED AT BS 1016, BETWEEN STRINGER 25L TO 26L.  REPAIRED Z STIFFENER IAW EO & EA.
